Seemingly unrelated nonlinear regressions

Journal Article

The article considers the estimation of the parameters of a set of nonlinear regression equations when the responses are contemporaneously but not serially correlated. Conditions are set forth such that the estimator obtained is strongly consistent, asymptotically normally distributed, and asymptotically more efficient than the single-equation least squares estimator. The methods presented allow estimation of the parameters subject to nonlinear restrictions across equations. The article includes a discussion of methods to perform the computations and a Monte Carlo simulation. © 1975.

Cited Authors

  • Gallant, AR

Published Date

  • 1975

Published In

Volume / Issue

  • 3 / 1

Start / End Page

  • 35 - 50

International Standard Serial Number (ISSN)

  • 0304-4076